Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have been facing pigmentation issues from last few

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8298 Questions

default
Posted on Sat, 2 Feb 2019 in Skin Hair and Nails
Question: Hi,

I have been facing pigmentation issues from last few years, because of which there are lot of black spots on face and on my back. i was priscribed D' acne face wash ,Tyroblock Gel during my last consultation. I have used it for lat 3 months and not seen ant positive results. I have attached the blood test reports which was done last month. Can you please suggest some medication which would helpme to get rid of the pigmentation issues.
default
Follow up: Dr. Kakkar S. 0 minute later
Hi,

I have been facing pigmentation issues from last few years, because of which there are lot of black spots on face and on my back. i was priscribed D' acne face wash ,Tyroblock Gel during my last consultation. I have used it for lat 3 months and not seen ant positive results. I have attached the blood test reports which was done last month. Can you please suggest some medication which would helpme to get rid of the pigmentation issues.
doctor
Answered by Dr. Kakkar S. 45 minutes later
Brief Answer:
Kindly upload images of the affected skin

Detailed Answer:
Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice.

You seem to have post inflammatory hyperpigmentation(PIH). I have seen your blood test reports. I request you to also upload a few images of the affected skin in "Reports section" so that I am able to have a look and guide you accordingly.

Hope to assist you further.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
doctor
Answered by Dr. Kakkar S. 0 minute later
Brief Answer:
Kindly upload images of the affected skin

Detailed Answer:
Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice.

You seem to have post inflammatory hyperpigmentation(PIH). I have seen your blood test reports. I request you to also upload a few images of the affected skin in "Reports section" so that I am able to have a look and guide you accordingly.

Hope to assist you further.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Kakkar S. 50 minutes later
Hi,

I have uploaded the pictures of affected skin.
default
Follow up: Dr. Kakkar S. 0 minute later
Hi,

I have uploaded the pictures of affected skin.
doctor
Answered by Dr. Kakkar S. 11 hours later
Brief Answer:
Regarding acne and post inflammatory hyperpigmentation

Detailed Answer:
Thank you.
You have acne along with PIH (post inflammatory hyperpigmentation) secondary to acne.
I suggest you to take an oral anti acne antibiotic e.g Doxycycline 100mg, twice daily for a few weeks. In addition I suggest you to use Clindamycin and benzoyl peroxide combination gel (clindoxyl gel), daily at night for active acne on your face and back. You may use kojic acid and hydroquinone preparation e.g either Radant lite cream or Kojiglo forte cream for dark spots on face and back during the day.
Use a mild cleanser for face wash e.g Cetaphil gentle cleansing lotion. You may use Benzoyl peroxide wask (Brevoxyl 4% creamy wash ) for your back and shoulders.

take care
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
doctor
Answered by Dr. Kakkar S. 0 minute later
Brief Answer:
Regarding acne and post inflammatory hyperpigmentation

Detailed Answer:
Thank you.
You have acne along with PIH (post inflammatory hyperpigmentation) secondary to acne.
I suggest you to take an oral anti acne antibiotic e.g Doxycycline 100mg, twice daily for a few weeks. In addition I suggest you to use Clindamycin and benzoyl peroxide combination gel (clindoxyl gel), daily at night for active acne on your face and back. You may use kojic acid and hydroquinone preparation e.g either Radant lite cream or Kojiglo forte cream for dark spots on face and back during the day.
Use a mild cleanser for face wash e.g Cetaphil gentle cleansing lotion. You may use Benzoyl peroxide wask (Brevoxyl 4% creamy wash ) for your back and shoulders.

take care
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kakkar S. 26 minutes later
Thank you Dr. Kakkar S,

I shall follow your prescription.

I also wanted to understand more about post inflammatory hyperpigmentation, what causes PIH ? Is this permanatly curable if yes is there any diet or treatment that i will have to under go ?
default
Follow up: Dr. Kakkar S. 0 minute later
Thank you Dr. Kakkar S,

I shall follow your prescription.

I also wanted to understand more about post inflammatory hyperpigmentation, what causes PIH ? Is this permanatly curable if yes is there any diet or treatment that i will have to under go ?
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Regarding acne and post inflammatory hyperpigmentation

Detailed Answer:
Hi.

PIH is due to over production of melanin at the site of inflammation e.g acne commonly resolves with PIH (dark spots). PIH is treatable. I suggested you a few kojic acid and hydroquinone preparations in my last reply. You can use that for your PIH

regards
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Kampana
doctor
doctor
Answered by Dr. Kakkar S. 0 minute later
Brief Answer:
Regarding acne and post inflammatory hyperpigmentation

Detailed Answer:
Hi.

PIH is due to over production of melanin at the site of inflammation e.g acne commonly resolves with PIH (dark spots). PIH is treatable. I suggested you a few kojic acid and hydroquinone preparations in my last reply. You can use that for your PIH

regards
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on